# SDR DXTA2014070705811

- Difficulty date: July 6, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- Aircraft time: 9,640 hours, 7,589 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P531
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 4,358 hours, 7,747 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU WAS STARTED NORMALLY FOR POST FLIGHT DUTIES, AFTER TWO OR THREE MINUTES A STRONG ODOR WAS NOTED FROM THE  ENVIRONMENTAL SYS & THE APU SHUT ITSELF DOWN.  REMOVED AND REPLACED APU IAW MM 49-10-00. OPS AND LEAK CHECKED GOOD.
